# SDR AWXA200600476

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147203
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C06 CHECK DISCOVERED RT OUTBOARD SEAT TRACK WORN BEYOND LIMITS AT FS 41-10.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT SEAT TRACK ON THE RT OUTBOARD SIDE AT FR 41-10 IAW AIRBUS 320 SRM 51-72-11.
